# SDR IPXA2020111062233

- Difficulty date: November 10, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321025500100
- Condition: Punctured
- Location: Flight  Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 SDR FILED OPEN.  FLOOR PANEL 212EP PUNCTURED,   REMOVE & REPAIR, IAW SREO.    REPLACED FLOOR PANEL 212 EP, IAW MM 53-10-21-0401.
